Popular Pages :


Thanks Thanks:  0
Results 1 to 5 of 5

Thread: Gained Weight after COVID Vaccine - WTH!

  1. #1
    Moderator sdwis's Avatar
    Join Date
    Oct 2013
    Location
    The Beach, FL
    R/P/M
    R1) Drops, R2) Tablets, R3) Injections R4) Injections
    Posts
    1,784

    Gained Weight after COVID Vaccine - WTH!

    A friend of mine finished a round in June, and then took the covid vaccine at the beginning of her P4. She said she had a very stable P3, and was within her 2 lb. limit the day she took her first (Pfizer) dose. two weeks ago. Since then, she says her weight goes up every day when eating normally, but one day she ate a bunch of candy and had two protein shakes with very sweet fruit(pineapple and bananas) and lost 3.4 lbs. the next day. On the flip side, she tried a high protein pot roast day, and gained exactly 2.0 lbs, and if she does a correction day, either gains 1 lb. or only loses 1 lb. She is scheduled for her second dose this week.

    She is now 5 lbs. over LDW, and can't seem to get back to LDW range with such unpredictable ups and downs each day.
    Has anyone else experienced or heard of any issues after a covid shot?
    The Moderator currently known as Coco :

    Stable @ 150 for over 5 years. Height - 5'10
    Starting Weight: 220 lbs.
    Lost 70+ lbs. in 4 rounds.
    Went from Size 14/16 at my heaviest to Size 4/6 !!!

  2. #2
    I just got my 2nd Pfizer on day 7 of P2. On day 11 now- I’ve been having small rogue type cheats which have never bothered me before but I’ve been feeling crummy. I’m up 5 pounds- right back to where I started.

    Yesterday I lifted my arms to put on a shirt and holy moley is my left armpit swollen. All the way across to my chest. I looked it up and apparently swollen lymph glands are a common side effect, particularly on the side of the injection. I’m going back on strict protocol, but my thought is that swollen lymph glands are essentially water retention. I can see the one, but they’re probably all a bit of a problem and fluid weight can add up fast. I’ve decided to stay the course and not worry about the results showing up on a typical schedule. It’s like being sick or exercising- the results are still happening but they’re masked for the moment. I’m hoping that’s the case anyway.

    For the friend, I wonder if the weight loss food days are diuretic foods? Pot roast almost always has quite a bit of salt. I think the best thing for your friend to do is get her shot, stay the course, and then a month after the 2nd shot she can assess what needs to be done. Hopefully when the water retention is settled, things will be where they should be.

  3. #3
    Super Member! roselanoue's Avatar
    Join Date
    Jun 2011
    Location
    texas
    R/P/M
    R6 P2 HCG Inj
    Posts
    2,459
    Blog Entries
    1
    I gained after my shots but it was not hcg related I was p4 but ate everything not healthy and fatugue might motivate my overeating Mine was certainly related to my food habits but yes i did gain. Hence i started back on hc 30 days ago and doing fine.
    http://www.weight-loss-center.net/weight-loss-tickers.html][/url]
    2011 R1 start 206 R2 6/2011 176 R3 03/2013 156 R4 06/29/2014 162.R5 05/09/2015 154.4 R6 2017 148.2 liw 137.6 R7 Start 149.2 LDW 137.2 R8 151.4. LIW 142.8 141.6R9 3/8/20 160.2 liw 144.2 R10 started but not finished Round 10 repeat 1 7/10/21 163.6 Aug 19 LIW147.0

  4. #4
    I hope it settles for her and I am sure it will. There probably is a baseline under there as long as she stays the course. The vaccine does ellicit an immune response and the virus does weird things so I am not surprised that the effects are multi-layered and affecting us in different ways over a period of time. I got mine in between rounds so didn't notice much. I actually had way less side effect than most and worry it's not working for me
    Intermountain HHCG
    Goal 150
    R3
    P2 6/28
    PI 7/24-8/3
    P2 8/4-8/19
    P3 8/22
    P4 9/13
    LDW 149.2

  5. #5
    Moderator sdwis's Avatar
    Join Date
    Oct 2013
    Location
    The Beach, FL
    R/P/M
    R1) Drops, R2) Tablets, R3) Injections R4) Injections
    Posts
    1,784
    Quote Originally Posted by FinalFourteen View Post
    I just got my 2nd Pfizer on day 7 of P2. On day 11 now- I’ve been having small rogue type cheats which have never bothered me before but I’ve been feeling crummy. I’m up 5 pounds- right back to where I started.

    Yesterday I lifted my arms to put on a shirt and holy moley is my left armpit swollen. All the way across to my chest. I looked it up and apparently swollen lymph glands are a common side effect, particularly on the side of the injection. I’m going back on strict protocol, but my thought is that swollen lymph glands are essentially water retention. I can see the one, but they’re probably all a bit of a problem and fluid weight can add up fast. I’ve decided to stay the course and not worry about the results showing up on a typical schedule. It’s like being sick or exercising- the results are still happening but they’re masked for the moment. I’m hoping that’s the case anyway.

    For the friend, I wonder if the weight loss food days are diuretic foods? Pot roast almost always has quite a bit of salt. I think the best thing for your friend to do is get her shot, stay the course, and then a month after the 2nd shot she can assess what needs to be done. Hopefully when the water retention is settled, things will be where they should be.
    It's funny that you told that story about your swollen arm pit area. The symptom I had after my first Pfizer dose other than the one day sore arm was that my breasts (which I had reduced over 5 years ago) "blew up" again and all of my tops, jackets, and dresses were suddenly uncomfortably tight in the chest area. Coincidentally they returned to their normal size right after my second Pfizer dose, and the tightness in the clothing went awsy. I have read in some of the medical information related to the vaccine that doctors are recommending women wait until at least 6 weeks after before getting a mammogram .

    I spoke with my friend over the weekend, and she said her weight has stabilized again, but she seems to be "craving and eating sweets now more than ever" but as she reported after dose 1 loses weight after eating a lot of sugar in a day. Perhaps sugar is acting as a temporary diuretic after she took the vaccine.
    The Moderator currently known as Coco :

    Stable @ 150 for over 5 years. Height - 5'10
    Starting Weight: 220 lbs.
    Lost 70+ lbs. in 4 rounds.
    Went from Size 14/16 at my heaviest to Size 4/6 !!!

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •